# SDR SWAA2021102826772

- Difficulty date: October 5, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLICE ON STR 28L STA 360 AND WL 148.5 AT EQUIPMENT ELECTRONIC COMP ; 2021-432111 / [14] REPLACED NEW SPLICE AND FASTENERS LOCATED ON STR 28L BTW BS344 TO BS360 AND WL 148.5 AT EQUIPMENT ELECTRONIC COMP. IAW B737-700 SRM 51-40-02 AND DWG # 140A9101 REV. A; [15] CERTIFIED STEP 14; ITEM RII TASK CARD COMPLETED
